MathSciNet Relay Station
MathSciNet bibliographic data
MR2078538 (2005e:60058) 60F10 (60K35 82B20 82B43)
Couronné, Olivier; Messikh, Reda Jürg Surface order large deviations for 2D FK-percolation and Potts models. Stochastic Process. Appl. 113 (2004), no. 1, 81–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement